CLARINASE REPETABS

Israel - English - Ministry of Health

Buy It Now

Active ingredient:
LORATADINE; PSEUDOEPHEDRINE SULFATE
Available from:
BAYER ISRAEL LTD
ATC code:
R06AX13
Pharmaceutical form:
TABLETS
Composition:
LORATADINE 5 MG; PSEUDOEPHEDRINE SULFATE 120 MG
Administration route:
PER OS
Prescription type:
Required
Manufactured by:
SCHERING-PLOUGH LABO. N.V , BELGIUM
Therapeutic group:
LORATADINE
Therapeutic area:
LORATADINE
Therapeutic indications:
Relief of symptoms of seasonal allergic rhinitis when both the antihistaminic properties and the nasal decongestant activity are desired.
Authorization number:
101 67 28568 00
Authorization date:
2017-02-28

Documents in other languages

Patient Information leaflet Patient Information leaflet - Arabic

18-01-2021

Patient Information leaflet Patient Information leaflet - Hebrew

17-07-2018

If you forgot to take the medicine, take a dose as soon as possible, and then return to

the original dosing schedule.

Do not take a double dose to compensate for a missed dose.

Adhere to the treatment regimen recommended by the doctor.

Do not take medicines in the dark! Check the label and the dose each time you take

a medicine. Wear glasses if you need them.

If you have further questions regarding the use of the medicine, consult the doctor or

pharmacist.

4) SIDe effeCTS

As with any medicine, use of Clarinase Repetabs may cause side effects in some users. Do

not be alarmed by the list of side effects. You may not suffer from any of them.

Contact a doctor or pharmacist immediately if you are suffering from a reaction to

Clarinase Repetabs that is prolonged, bothersome or you think is serious.

Very common side effects – effects that occur in more than one in ten users:

trouble sleeping

Common side effects – effects that occur in up to one in 10 users:

thirst

nervousness

drowsiness

depression

agitation

lack of appetite (anorexia)

dizziness

dry mouth

fast heartbeat

sore throat

inflammation of the nasal lining

constipation

nausea

headaches

tiredness

Uncommon side effects – effects that occur in 1-10 in 1000 users:

confusion

tremor

increased sweating

hot flushes

altered sense of taste

abnormal tearing

ringing in the ears

irregular heartbeat

nosebleed

frequent or abnormal urination

itching

Isolated cases of acute generalized exanthematous pustulosis (AGEP), a form of severe skin

reaction, have been reported when using preparations containing pseudoephedrine.

Very rare side effects – effects that occur in up to one in 10,000 users and have also been

reported during the marketing of Clarinase Repetabs:

severe allergic reaction including: rash, hives and swelling of the face

vertigo

convulsions

heart rhythm disturbances

high blood pressure

cough

narrowing of the airways

liver problems

difficulty urinating

hair loss

Other side effects that were reported for loratadine only, in clinical trials and during the

post-marketing period, include increased appetite, rash, and stomach discomfort.

If a side effect occurs, if one of the side effects worsens or if you suffer from a side effect

not mentioned in this leaflet, consult with the doctor.

Side effects can be reported to the Ministry of Health by clicking on the link

“Report Side Effects of Drug Treatment” found on the Ministry of Health homepage

(www.health.gov.il) that directs you to the online form for reporting side effects, or by

entering the link:

https://forms.gov.il/globaldata/getsequence/getsequence.aspx?formType=AdversEffectMedic

@moh.gov.il

5) HOW SHOULD THe MeDICINe Be STOReD?

∙ Avoid poisoning! This medicine and any other medicine should be kept in a safe place

out of the reach and sight of children and/or infants in order to avoid poisoning. Do

not induce vomiting without an explicit instruction from the doctor.

∙ Do not use the medicine after the expiry date (exp. date) that appears on the package.

The expiry date refers to the last day of that month.

∙ Store below 25°C. Store in the original package to protect from moisture. Do not

freeze.

∙ Do not use the medicine if you notice any change in the appearance of the tablets.

∙ Do not discard medicines into the wastewater or household waste. Ask your pharmacist

how to dispose of medicines that are no longer needed. These measures will help

protect the environment.

6) fURTHeR INfORMaTION

∙ In addition to the active ingredients, the medicine also contains:

Core: Lactose monohydrate, Corn starch, Povidone, Magnesium stearate. Coating:

Sucrose, Calcium sulphate anhydrous, Calcium sulphate dihydrate, Talc, Gum rosin

nelio, Acacia, Zein, Titanium dioxide, Oleic acid, Cellulose microcrystalline, Soap powder,

Carnauba wax, White wax.

∙ What the medicine looks like and the contents of the package:

Clarinase Repetabs are white, round, biconvex tablets with a shiny coating, without

any foreign particles.

The tablets come in blisters, in packs of 2, 4, 10, 14, 20, 28, 30, 50 tablets.

Not all pack sizes may be marketed.

∙ Registration Holder and address: Bayer Israel Ltd.,

36 Hacharash St., Hod Hasharon 45240.

∙ Manufacturer and address: Schering-Plough Labo NV, Heist-op-den-Berg, Belgium.

∙ This leaflet was checked and approved by the Ministry of Health in 01/2018.

∙ Registration number of the medicine in the National Drug Registry of the Ministry of

Health: 101 67 28568 00.

PaTIeNT PaCKaGe INSeRT IN aCCORDaNCe WITH THe

PHaRMaCISTS’ ReGULaTIONS (PRePaRaTIONS) – 1986

The medicine is dispensed with a doctor’s prescription only

Each tablet contains:

Loratadine 5 mg

Pseudoephedrine sulphate 120 mg

Inactive and allergenic ingredients: see section 6 “Further information” and the end of

section 2 “Important information about some of the ingredients in the medicine”.

Read this leaflet carefully in its entirety before using the medicine. This leaflet

contains concise information about the medicine. If you have further questions, refer to

the doctor or pharmacist.

This medicine has been prescribed to treat you. Do not pass it on to others. It may harm

them even if it seems to you that their medical condition is similar.

1) WHaT IS THe MeDICINe INTeNDeD fOR?

Clarinase Repetabs is intended to relieve symptoms associated with seasonal allergic

rhinitis when both the antihistaminic properties and the nasal decongestant activity

are desired.

Therapeutic group:

Clarinase Repetabs contains a combination of two active ingredients (loratadine and

pseudoephedrine sulphate). Loratadine is an antihistamine. Pseudoephedrine sulphate is

a decongestant. Antihistamines help reduce allergy symptoms by preventing the effects

of a substance called histamine, which is produced by the body when you are allergic to

something. Decongestants help reduce nasal congestion.

2) BefORe USING THe MeDICINe

Do not use the medicine if:

You are sensitive (allergic) to loratadine, pseudoephedrine sulphate or to any of the

other ingredients contained in the medicine. For the list of inactive ingredients, see

section 6 “Further information”.

Due to the presence of pseudoephedrine sulphate, do not take Clarinase Repetabs

in the following situations:

if you are taking a medicine to lower blood pressure or for heart disease.

if you are suffering from glaucoma, difficulty urinating, urinary tract blockage, high

blood pressure, heart or blood vessel disease, if you had a hemorrhagic stroke, or if

you have an overactive thyroid.

if you are taking medicines from the monoamine oxidase (MAO) inhibitor class or

have stopped taking this medicine within the last 14 days.

Special warnings regarding use of this medicine:

Certain conditions may make you unusually sensitive to the decongestant pseudoephedrine

contained in this medicine.

Before taking Clarinase Repetabs, tell the doctor if:

∙ you are 60 years of age or older; older adults may be more sensitive to the effects of

this medicine.

∙ you are suffering from diabetes mellitus, stenosing peptic ulcer (an ulcer that led to

narrowing of the stomach, small intestine or esophagus), pyloroduodenal blockage

(intestinal blockage), bladder neck blockage, if you experienced bronchospasm incidents

in the past (difficulty breathing due to tightening of the lung muscles), or problems

with the liver, kidneys or bladder.

∙ you are scheduled to undergo surgery, because you may have to stop taking Clarinase

Repetabs for a few days.

∙ Stop taking the medicine two days before a skin sensitivity test for allergy, since the

test results may be affected by this medicine.

∙ Athletes taking Clarinase Repetabs may have positive doping-tests.

Tell your doctor if you experience the following effects or are diagnosed as suffering

from:

∙ High blood pressure

∙ Rapid or strong heartbeat

∙ Irregular heartbeat

∙ Nausea and headaches or worsening of headaches during treatment with Clarinase

Repetabs. Your doctor may recommend stopping the treatment.

One of the ingredients in Clarinase Repetabs, pseudoephedrine sulphate, has the potential

to be abused, and large doses of pseudoephedrine sulphate may be toxic.

Isolated cases of acute generalized exanthematous pustulosis (AGEP), a severe skin

reaction have been reported, when using preparations containing pseudoephedrine. If

you notice signs and symptoms such as fever, erythema or pustular rash (generalized)

with small pustules, stop taking the medicine and refer to a doctor.

Children and adolescents

This medicine is not intended for children under 12 years of age.

If you are taking, or have recently taken, other medicines, including non-

prescription medicines and nutritional supplements, tell the doctor or pharmacist.

It is particularly important to tell the doctor or pharmacist if you are taking:

∙ digitalis, a medicine used to treat certain heart disorders, because the dosage may

need to be adjusted.

∙ alpha-methyldopa, mecamylamine, reserpine, veratrum alkaloids and guanethidine

(to treat blood pressure), because the dosage may need to be adjusted.

∙ decongestants (oral or nasal), appetite suppressants (diet pills), or amphetamines,

because in combination with Clarinase Repetabs, these medicines may raise your blood

pressure.

∙ ergot alkaloids (such as dihydroergotamine, ergotamine, or methylergometrine) to

treat migraines; if taken together with Clarinase Repetabs, these medicines may raise

your blood pressure.

∙ linezolid (an antibiotic), bromocriptine (to treat infertility or Parkinson’s disease),

cabergoline, lisuride and pergolide (to treat Parkinson’s disease); if taken together

with Clarinase Repetabs, these medicines may raise your blood pressure.

∙ antacids, because they may increase the effectiveness of Clarinase Repetabs.

∙ kaolin, because it may lower the effectiveness of Clarinase Repetabs.

Use of the medicine and food

Clarinase Repetabs can be taken with or without food.

Use of the medicine and alcohol consumption

Clarinase Repetabs has not been found to increase the effect of alcoholic beverages.

Pregnancy, breastfeeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or are planning a

pregnancy, consult the doctor or pharmacist before using this medicine.

Pregnancy

There is limited information regarding use of Clarinase Repetabs in pregnant women. Use

of Clarinase Repetabs is not recommended during pregnancy due to the vasoconstrictive

nature of pseudoephedrine.

Breastfeeding

Do not use Clarinase Repetabs if you are breastfeeding. Loratadine and pseudoephedrine

are secreted in breast milk. Reduced breast milk production in nursing mothers has

been reported in association with pseudoephedrine, one of the components in Clarinase

Repetabs.

Driving and using machines

Clarinase Repetabs is not expected to cause sleepiness or reduced alertness when taken

at the recommended dosage.

However, very rarely, some people may feel sleepy, which may affect their ability to drive

or use machines.

Important information about some of the ingredients in the medicine

Clarinase Repetabs contains lactose and sucrose. Therefore, if you have been told by the

doctor that you are suffering from intolerance to certain sugars, contact your doctor

before taking this medicine.

Each tablet contains 156.8 mg lactose monohydrate, 173.23 mg sucrose.

3) HOW SHOULD yOU USe THe MeDICINe?

Always use the preparation in accordance with the doctor’s instructions. Check with the

doctor or pharmacist if you are uncertain about the dosage and treatment regimen of

the preparation.

The dosage and treatment regimen will be determined by the doctor only.

adults and adolescents 12 years of age and above:

The recommended dosage is usually one Clarinase Repetabs tablet, twice a day, with a

glass of water; with or without food.

Do not exceed the recommended dosage.

Duration of treatment:

Do not take this medicine for more than 10 consecutive days, unless instructed to do

so by the doctor.

Method of administration:

This medicine is intended for oral use. Swallow the tablet whole.

Do not crush, break or chew the tablet before swallowing it.

If you took an overdose, or if a child has accidentally swallowed the medicine, refer

immediately to a doctor or proceed to a hospital emergency room and bring the package

of the medicine with you. Sleepiness, rapid heartbeat and headaches have been reported

in association with an overdose of loratadine, a component of Clarinase Repetabs.

Convulsions, rapid heartbeat, nausea and nervousness have been reported in association

with an overdose of pseudoephedrine, a component of Clarinase Repetabs.

CLAR REPE TAB PL SH 100418

CLAR REPE TAB PL SH 100418

Clarinase Repetabs

®

Tablets

This leaflet format has been determined by the Ministry of Health and the content has

been checked and approved in 01/2018

1.

Name of the medicinal product

Clarinase Repetabs

Tablets

2. QUALITATIVE AND QUANTITATIVE COMPOSITION

Each tablet contains 5 mg loratadine and 120 mg pseudoephedrine sulphate.

Excipients with known effect: The quantities of sucrose and lactose monohydrate in each

prolonged-release tablet are 173.23 mg and 156.80 mg respectively.

For the full list of excipients, see section 6.1.

3. PHARMACEUTICAL FORM

Round, biconvex, lustrous, white, coated tablet.

4. CLINICAL PARTICULARS

4.1 Therapeutic indications

Clarinase Repetabs is indicated for the relief of symptoms of seasonal allergic rhinitis when

both the antihistaminic properties and the nasal decongestant activity are desired.

4.2 Posology and method of administration

Posology

Adults and children 12 years of age and over:

One Clarinase Repetabs tablet twice daily with a glass of water.

The duration of treatment should be kept as short as possible and should not be continued

after the symptoms have disappeared. It is advisable to limit treatment to about 10 days, as

during chronic administration the activity of pseudoephedrine may diminish. After

improvement of the congestive condition of the mucosae of the upper airway, treatment

may be maintained with loratadine alone, if necessary.

Paediatric population

The safety and efficacy of Clarinase Repetabs in children below the age of 12 years have not

been established. No data are available. Clarinase Repetabs are not recommended for use in

children below the age of 12 years.

Elderly patients

The combination product should not be administered to patients above 60 years of age.

Patients 60 years or older are more likely to experience adverse reactions to

sympathomimetic medications (see section 4.4).

Patients with renal or hepatic impairment

The combination product should not be used in patients with impaired renal or hepatic

function (see section 4.4).

Method of administration

Oral use. The tablet must be swallowed entirely (without crushing, breaking or chewing it).

The tablet may be taken without regard to mealtime.

4.3 Contraindications

Hypersensitivity to the active substances or to any of the excipients listed in section 6.1, or

to adrenergic medicinal products.

As Clarinase Repetabs contains pseudoephedrine, it is also contraindicated in patients who

are receiving irreversible monoamine oxidase (MAO) inhibitor therapy or during the 2 weeks

following the stopping of such treatment, and in patients with:

- narrow-angle glaucoma

- urinary retention

- cardiovascular diseases such as ischaemic heart disease, tachyarrhythmia and severe

hypertension

- hyperthyroidism

- a history of haemorhagic stroke or with risk factors which could increase the risk of

haemorhagic stroke. This is due to the alpha-mimetic activity of pseudoephedrine, in

combination with other vasoconstrictors such as bromocripitine, pergolide, lisuride,

cabergoline, ergotamine, dihydroergotamine or any other decongestant medication used as

a nasal decongestant, either by oral route or by nasal route (such as phenylpropanolamine,

phenylephrine, ephedrine, oxymetazoline, naphazoline).

4.4 Special warnings and precautions for use

Do not exceed the recommended dosage and the duration of treatment (see section 4.2).

Patients of 60 years or older are more likely to experience adverse reactions to

sympathomimetic medications. The safety and efficacy of the combination have not been

established in this population, and there are insufficient data to give adequate dose

recommendations. The combination product should not be used in patients above 60 years

of age.

Renal or hepatic impairment: The safety and efficacy of the combination have not been

established in patients with impaired renal or hepatic function, and there are insufficient

data to give adequate dose recommendations. The combination product should not be used

in patients with impaired renal or hepatic function.

Patients should be informed that the treatment should be discontinued in case of

hypertension, tachycardia, palpitations or cardiac arrhythmias, nausea or any other

neurologic sign (such as headache or increased headache). Central nervous system

stimulation with convulsions or cardiovascular collapse with accompanying hypotension may

be produced by sympathomimetic amines. These effects may be more likely to occur in

children, the elderly, or in cases of overdose (see section 4.9).

Acute generalized exanthematous pustulosis (AGEP), a form of severe skin reaction, may

occur with pseudoephedrine-containing products in isolated cases. If signs and symptoms

such as fever, erythema, or small (generalized) pustules are observed, patients should

discontinue to use the drug and consult their physician.

Caution should be exercised in patients receiving digitalis, those with cardiac arrhythmias,

hypertension, a history of myocardial infarction, diabetes mellitus, bladder neck obstruction,

or positive anamnesis of bronchospasm.

Use with caution in patients with stenosing peptic ulcer, pyloroduodenal obstruction and

obstruction of the vesical cervix.

Oral administration of pseudoephedrine at the recommended dose can cause other

sympathomimetic effects, such as increased blood pressure, tachycardia or manifestations

of central nervous system excitation.

Concomitant administration of sympathomimetics and reversible MAO inhibitors (such as

linezolide [non-selective] and moclobemide [MAO-A selective] are not recommended.

Caution should also be exercised in patients being treated with other sympathomimetics,

including decongestants, anorexogenics or amphetamine-type psychostimulants,

antihypertensive agents, tricyclic antidepressants and other antihistamines.

Caution should be exercised in patients who are currently being treated with ergot alkaloid

vasoconstrictors.

As with other CNS stimulants, pseudoephedrine sulphate carries the risk of abuse. Increased

doses may ultimately produce toxicity. Continuous use can lead to tolerance resulting in an

increased risk of overdosing. Depression may follow rapid withdrawal.

Perioperative acute hypertension can occur if volatile halogenated anaesthetics are used

during treatment with indirect sympathomimetic agents. Therefore, if surgery is scheduled,

it is preferable to discontinue treatment 24 hours before anaesthesia.

Athletes should be informed that treatment with pseudoephedrine could lead to positive

dope-tests.

This medicinal product contains lactose and sucrose; thus patients with rare hereditary

problems of fructose, galactose intolerance, the Lapp lactase deficiency, glucose-galactose

malabsorption or sucrase isomaltase insufficiency should not take this medicine.

The administration of Clarinase Repetabs should be discontinued at least 48 hours before

skin tests since antihistamines may prevent or reduce otherwise positive reactions to dermal

reactivity index.

4.5 Interaction with other medicinal products and other forms of interaction

When administered concomitantly with alcohol, loratadine has no potentiating effects as

measured by psychomotor performance studies.

CYP3A4 and CYP2D6 inhibitors have been shown to increase loratadine and desloratadine

exposure. However, due to the wide therapeutic index of loratadine, no clinically relevant

interactions are expected and none were observed with co-administration of erythromycin,

ketoconazole and cimetidine in the conducted clinical trials (see section 5.2).

Concurrent administration of monoamine oxidase inhibitors (reversible or irreversible) and

sympathomimetic medicines can cause critical hypertension reactions.

Sympathomimetic medicines may reduce the effect of antihypertensive medicines.

The following combinations are not recommended:

Bromocriptine, cabergoline, lisuride, pergolide: risk of vasoconstriction and increase in blood

pressure.

Dihydroergotamine, ergotamine, methylergometrine: risk of vasoconstriction and increase in

blood pressure.

Reversible and irreversible MAO inhibitor(s): risk of vasoconstriction and increase in blood

pressure.

Other vasoconstrictors used as nasal decongestant, by oral or nasal route, (such as

phenylpropanolamine, phenylephrine, ephedrine, oxymetazoline, naphazoline): risk of

vasoconstriction.

Antacids increase the rate of pseudoephedrine sulphate absorption, kaolin decreases it.

Paediatric population

Interaction studies have only been performed in adults.

4.6 Fertility, pregnancy and lactation

Pregnancy

Neither loratadine nor the combination of loratadine and pseudoephedrine were

teratogenic in animal studies. The safe use of Clarinase Repetabs during pregnancy has not

been established; however experience from a large number of exposed pregnancies in

humans does not reveal any increase in the frequency of malformations as compared to the

incidence in the general population.

Because animal reproduction studies are not always predictive of human response, and due

to the vasoconstrictive properties of pseudoephedrine, Clarinase Repetabs should not be

used during pregnancy.

Breast-feeding

Physico-chemical data suggest excretion of loratadine and pseudoephedrine/metabolites in

human milk. Decreased milk production in nursing mothers has been reported with

pseudoephedrine. A risk to the newborns/infants cannot be excluded. Therefore Clarinase

Repetabs should not be used during breast-feeding.

Fertility

There are no data available on male and female fertility.

4.7 Effects on ability to drive and use machines

Clarinase Repetabs has no or negligible influence on the ability to drive and use machines. In

clinical trials that assessed driving ability, no impairment occurred in patients receiving

loratadine. However, some people very rarely experience drowsiness, which may affect their

ability to drive or use machines.

It is not expected that pseudoephedrine sulphate impairs psychomotor performance.

4.8 Undesirable effects

Tabulated list of adverse reactions

The following adverse reactions reported during clinical trials in excess of placebo for 5

mg/120 mg prolonged-release tablets are listed in the following table by System Organ Class.

Frequencies are defined as very common (> 1/10); common (> 1/100, < 1/10); uncommon (>

1/1000, < 1/100); rare (> 1/10,000, < 1/1000); very rare (< 1/10,000); and not known (cannot

be estimated from the available data).

System Organ Class

Frequency Category

Adverse Reactions

Metabolism and nutrition

disorders

Common

Thirst

Psychiatric disorders

Common

Nervousness, somnolence,

depression, agitation,

anorexia

Very Common

Insomnia

Nervous system disorders

Uncommon

Confusion, tremor, increased

sweating, hot flushes, taste

perversion

Common

Dizziness

Eye disorders

Uncommon

Abnormal lacrimation

Ear and labyrinth disorders

Uncommon

Tinnitus

Cardiac disorders

Uncommon

Palpitation

Common

Tachycardia

Respiratory, thoracic and

mediastinal disorders

Uncommon

Epistaxis

Common

Pharyngitis, rhinitis

Gastrointestinal disorders

Common

Constipation, nausea, dry

mouth

Skin and subcutaneous

tissue disorders

Uncommon

Pruritus

Renal and urinary disorders

Uncommon

Micturition frequency and

disorder

General disorders and

administration site

conditions

Common

Headache, fatigue

Other adverse reactions reported during the post-marketing period are listed in the

following table.

System Organ Class

Frequency Category

Adverse Reactions

Immune system disorders

Very rare

Hypersensitivity reactions

(such as anaphylaxis, rash,

urticaria, and angioedema)

Nervous system disorders

Very rare

Vertigo, convulsions

Cardiac disorders

Very rare

Cardiac arrhythmias

Vascular disorders

Very rare

Hypertension

Respiratory, thoracic and

mediastinal disorders

Very rare

Cough, bronchospasm

Hepatobiliary disorders

Very rare

Abnormal hepatic function

Skin and subcutaneous

tissue disorders

Very rare

Alopecia

Renal and urinary disorders

Very rare

Urinary retention

Other adverse reactions that were only reported for loratadine in clinical trials and

during the post- marketing period include increased appetite, rash and gastritis.

From post-marketing experience, isolated cases of acute generalized exanthematous

pustulosis (AGEP), a form of severe skin reaction, have been reported with

pseudoephedrine-containing products.

Reporting of suspected adverse reactions

Reporting suspected adverse reactions after authorisation of the medicinal product is

important. It allows continued monitoring of the benefit/risk balance of the medicinal

product. Any suspected adverse events should be reported to the Ministry of Health

according to the Nationa Regulation by using an online form:

http://forms.gov.il/globaldata/getsequence/getsequence.aspx?formType=AdversEffectMedic

@moh.gov.il

4.9 Overdose

Symptoms of overdose

Symptoms of overdose are mostly of a sympathomimetic nature, except for slight sedation

that can be caused by loratadine at doses many times higher than the recommended dose.

Symptoms may vary from CNS depression (sedation, apnoea, diminished mental alertness,

cyanosis, coma, cardiovascular collapse) to CNS stimulation (insomnia, hallucination,

tremors, convulsions) with possible fatal outcome. Other symptoms may include: headache,

anxiety, micturition difficulty, muscle weakness and tenseness, euphoria, excitement,

respiratory failure, cardiac arrhythmias, tachycardia, palpitations, thirst, perspiration,

nausea, vomiting, precordial pain, dizziness, tinnitus, ataxia, blurred vision and hypertension

or hypotension. CNS stimulation is particularly likely in children, as are atropine-like

symptoms (dry mouth, fixed and dilated pupils, flushing, hyperthermia, and gastrointestinal

symptoms). Some patients may present with a toxic psychosis with delusions and

hallucinations.

Management of overdose

In the event of overdosage, start symptomatic and supportive treatment immediately and

maintain it for as long as necessary. Adsorption of active substance remaining in the

stomach may be attempted by administration of active charcoal suspended in water.

Perform gastric lavage with physiologic saline solution, particularly in children. In adults, tap

water can be used. Remove as much as possible of the amount administered before the next

instillation. Loratadine is not removed by haemodialysis and it is not known if loratadine is

eliminated by peritoneal dialysis. After emergency treatment, continue to monitor the

patient medically.

Treatment of the pseudoephedrine overdosage is symptomatic and supportive. Stimulants

(analeptics) must not be used. Hypertension can be controlled with an alpha-blocking agent

and tachycardia with a beta-blocking agent. Short acting barbituates, diazepam or

paraldehyde may be administered to control seizures. Hyperpyrexia, especially in children,

may require treatment with tepid water sponge baths or hypothermia blanket. Apnoea is

treated with respiratory assistance.

5. PHARMACOLOGICAL PROPERTIES

5.1 Pharmacodynamic properties

Pharmacotherapeutic group: antihistamines – H

antagonist, ATC code: R06A X13.

Pharmacotherapeutic group: Nasal decongestants for systemic use group, ATC code:

R01BA52.

Mechanism of action

Loratadine is a tricyclic antihistamine with selective, peripheral H

-receptor activity.

Pseudoephedrine sulphate (d-isoephedrine sulphate) is a sympathomimetic agent with

mostly α-mimetic activity in comparison with the β-activity. Pseudoephedrine sulphate

provides a nasal decongestant effect after oral administration due to its vasoconstrictive

action. It has an indirect sympathomimetic effect due primarily to the release of adrenergic

mediators from the post-ganglionic nerve endings.

Pharmacodynamic effects

The pharmacodynamics of Clarinase Repetabs tablets are directly related to that of its

components.

Loratadine has no clinically significant sedative or anticholinergic properties in the majority

of the population and when used at the recommended dosage.

During long-term treatment there were no clinically significant changes in vital signs,

laboratory test values, physical examinations or electrocardiograms.

Loratadine has no significant H

-receptor activity. It does not inhibit norepinephrine uptake

and has practically no influence on cardiovascular function or on intrinsic cardiac pacemaker

activity.

5.2 Pharmacokinetic properties

Loratadine

Absorption

Loratadine is rapidly and well-absorbed. Concomitant ingestion of food can delay slightly the

absorption of loratadine but without influencing the clinical effect. The bioavailability of

loratadine and of the active metabolite are dose proportional.

Increase in plasma concentrations of loratadine has been reported after concomitant use

with ketoconazole, erythromycin, and cimetidine in controlled trials, but without clinically

significant changes (including electrocardiographic).

Distribution

Loratadine is highly bound (97 % to 99 %) and its active major metabolite desloratadine (DL)

moderately bound (73 % to 76 %) to plasma proteins.

In healthy subjects, plasma distribution half-lives of loratadine and its active metabolite are

approximately 1 and 2 hours, respectively.

Biotransformation

After oral administration, loratadine undergoes an extensive first pass metabolism, mainly

by CYP3A4 and CYP2D6. The major metabolite-desloratadine (DL) is pharmacologically active

and responsible for a large part of the clinical effect. Loratadine and DL achieve maximum

plasma concentrations (T

) between 1–1.5 hours and 1.5–3.7 hours after administration,

respectively.

Elimination

Approximately 40 % of the dose is excreted in the urine and 42 % in the faeces over a 10 day

period and that, mainly in the form of conjugated metabolites. Approximately 27 % of the

dose is eliminated in the urine during the first 24 hours. Less than 1 % of the active

substance is excreted unchanged in active form, as loratadine or DL.

The mean elimination half-lives are 8.4 hours (range = 3 to 20 hours) for loratadine and 28

hours (range = 8.8 to 92 hours) for the active metabolite.

Renal impairment

In patients with chronic renal impairment, both the area under the curve (AUC) and peak

plasma levels (C

) increased for loratadine and its active metabolite as compared to the

AUCs and peak plasma levels (C

) of patients with normal renal function. The mean

elimination half-lives of loratadine and its active metabolite were not significantly different

from those observed in normal subjects. Haemodialysis does not have an effect on the

pharmacokinetics of loratadine or its active metabolite in subjects with chronic renal

impairment.

Hepatic impairment

In patients with chronic alcoholic liver disease, the AUC and peak plasma levels (C

) of

loratadine were double while the pharmacokinetic profile of the active metabolite was not

significantly changed from that in patients with normal liver function. The elimination half-

lives for loratadine and its metabolite were 24 hours and 37 hours, respectively, and

increased with increasing severity of liver disease.

Elderly

The pharmacokinetic profile of loratadine and its metabolites is comparable in healthy adult

volunteers and in healthy geriatric volunteers.

Pseudoephedrine sulphate

Absorption

After oral administration, pseudoephedrine sulphate is rapidly and completely absorbed.

Onset of action occurs within 30 minutes and a dose of 60 mg has a decongestive action

lasting for 4 to 6 hours.

Food may increase the amount of loratadine absorbed, but without clinically significant

results. This is not observed with pseudoephedrine.

Distribution

Pseudoephedrine is presumed to cross the placenta and the haematoencephalic barrier.

The active substance is excreted in breast milk of lactating women.

Biotransformation

Pseudoephedrine sulphate undergoes incomplete hepatic metabolism by N-demethylation

to an inactive metabolite.

Elimination

Its elimination half-life in humans, at an approximate urinary pH of 6, ranges from 5 to 8

hours. The active substance and its metabolite are excreted in urine, 55-75 % of the

administered dose is excreted unchanged. The rate of excretion is accelerated and the

duration of action decreased in acidic urine (pH5). In case of alkalinization of the urine, a

partial resorption takes place.

5.3 Preclinical safety data

Non-clinical data for loratadine reveal no special hazard for humans based on conventional

studies of safety, pharmacology, repeated dose toxicity, genotoxicity and carcinogenicity.

Toxicity for the combination: In acute and multiple-dose studies, the combination of

loratadine/pseudoephedrine sulphate exhibited a low order of toxicity. The combination

was not more toxic than their individual components, and observed effects were generally

related to the pseudoephedrine component.

In reproductive toxicity studies of loratadine, no teratogenic effects were observed.

However, prolonged parturition and reduced viability of offspring were observed in rats at

plasma levels (AUC) 10 times higher than those achieved with clinical doses.

During reproductive toxicity studies, the combination of loratadine/pseudoephedrine was

not teratogenic when administered orally to rats at doses up to 150 mg/kg/day (30 times the

proposed clinical dose) and rabbits at doses up to 120 mg/kg/day (24 times the proposed

clinical dose).

6

PHARMACEUTICAL PARTICULARS

6.1 List of excipients

Core:

Lactose monohydrate

Corn starch

Povidone

Magnesium stearate

Coating:

Sucrose

Calcium sulphate anhydrous

Calcium sulphate dihydrate

Talc

Gum rosin nelio

Acacia

Zein

Titanium dioxide

Oleic acid

Cellulose microcrystalline

Soap powder

Carnauba wax

White wax

Incompatibilities

Not applicable.

6.3 Shelf life

The expiry date of the product is indicated on the packaging materials.

6.4 Special precautions for storage

Do not store above 25°C. Store in the original blister packaging in order to protect from

moisture. Do not freeze.

6.5 Nature and contents of container

Blister strip consisting of a clear, transparent PVC-PCTFE film (PVC in contact with product)

and a lidding of aluminium foil with vinyl heat seal coating. The blister strips are enclosed in

cartons in pack sizes of 2, 4, 10, 14, 20, 28, 30 and 50 tablets.

Not all pack sizes may be marketed.

6.6 Special precautions for disposal

Any unused medicinal product or waste material should be disposed of in accordance with

local requirements.

6.7 MANUFACTURER

SCHERING-PLOUGH LAB. NV,

HEIST-OP-DEN-BERG

BELGIUM

6.8 REGISTRATION HOLDER

Bayer Israel Ltd.

36 Hacharash St.

Hod Hasharon 45240

דומע

ךותמ

ראורבפ

2018

ה/אפור

,ה/דבכנ

,ה/דבכנ ת/חקור

:ןודנה

Clarinase Repetabs

סבאטפר זניראלק

Tablets

ate 120 mg

Loratadine 5 mg, Pseudoephedrine sul

ונא

םישקבמ םכעידוהל

ל ןולעהש כרצל ןולעהו אפור

.ונכדוע רישכתה לש

תויוותה

רישכתל תורשואמ

Relief of symptoms of seasonal allergic rhinitis when both the antihistaminic properties and the nasal

decongestant activity are desired.

וז העדוהב םילולכ

םינוכדיע

דבלב םייתוהמה

עיפומ ןלהלש טוריפב

הנושש קרפ לכ ךותמ ,םינולעב

קר .ןכדעתהש עדימה תפסות טסקט

תנמוסמ ןותחת וקב

תנמוסמ טסקט תקיחמ .הצוח וקב

אפורל ןולעב םינוכדעה

4. CLINICAL PARTICULARS

4.4 Special warnings and precautions for use

Acute generalized exanthematous pustulosis (AGEP), a form of severe skin reaction, may

occur with pseudoephedrine-containing products in isolated cases. If signs and symptoms

such as fever, erythema, or small (generalized) pustules are observed, patients should

discontinue to use the drug and consult their physician.

4.8 Undesirable effects

From post-marketing experience, isolated cases of acute generalized exanthematous pustulosis

(AGEP), a form of severe skin reaction, have been reported with pseudoephedrine-containing

products.

ה

ינוכדע ןכרצל ןולעב ם

1

(

?הפורתה תדעוימ המל

דומע

ךותמ

,תושטעתה ,ןוגכ ,(תחשה תחדק) תיתנוע תיגרלא תלזנב םירושקה םימוטפמיס לע הלקהל תדעוימ זניראלק .יפא שדוגב םיוולמ םה רשאכ ,יניע דרג וא תעמד ,יפא דרג וא תלזנ

זאנירלק

דעוימ

הלקהל

תיתנוע תיגרלא תלזנב םירושקה םימוטפמיס לע

יטנאה תויוליעפה רשאכ

.תיוצר ףאב שדוגה לע הלקה םע דחי תוינימטסיה

2

(

הפורתב שומישה ינפל

ב שמתשהל ןיא הפורת

:םא

,םד ילכ וא בל תלחמ ,הובג םד ץחל ,ןתשה יכרדב המיסח ,ןתש ןתמב ישוק ,המוקואלגמ לבוס התא םא ץבש תרבע םא

ימומיד ירתה תטולב לש תוליעפ רתימ לבוס התא םא וא ,

תורהזא

:הפורתב שומישל תועגונה תודחוימ

רפס

:ןהמ לבוסכ ןחבואמ וא תואבה תועפותה תא הווח התא םא ךלש אפורל

הליחב

תשוחת

ילוח

אפורהש ןכתיי .סבאטפר זניראלקב לופיט תעב שאר יבאכב הפרחה וא שאר יבאכו .לופיטה תקספה לע ץילמי ךלש

וחווד

םירקמ

םידדוב

לש

החירפ

תיתלגומ

תיבבא

תיללכ

הפירח

םירישכתב

םיליכמה

ןירדפאודואספ

הדימב

ךניהו

ןיחבמ

םינמיסב

םימוטפמיסו

ןוגכ

םוח

תנמדא

וא

החירפ

תיתלגומ

תיללכ

םע

םינועצפ

םייתלגומ

שי

קיספהל

תא

תליטנ

הפורתה

תונפלו

אפורל

לוהוכלא תכירצו הפורתב שומיש

.לוהוכלא םיליכמה תואקשמ לש טקפאה תא הריבגמ סבאטפר זניראלק יכ אצמנ אל

ןוירה תוירופו הקנה ,

ינפל חקורב וא אפורב ץעוויהל שי , ןוירה תננכתמ וא ןוירהב תאו ןכתיי יכ תבשוח ,הקינמ וא ןוירהב ךנה םא הפורתב שומישה

ןוירה

.ןוירהב ךנה םא סבאטפר זניראלקב שמתשהל ןיא

םייק

עדימ

לבגומ

לע

שומיש

זאנירלקב

סבאטפר

םישנב

תורה

שומישה

זאנירלקב

סבאטפר

וניא

ץלמומ

ךלהמב

ןוירהה

רואל

תונוכת

תוצווכמ

ילכ

םד

לש

ןירדפאודואספ

הקנה

רשקהב החווד תוקינמ תוהמיאב םא בלח רוצייב הדירי .םא בלחב םישרפומ ןירדפאודואספו ןידאטארול דחא ,ןירדפאודואספל

.סבאטפר זניראלק לש םיביכרה

4

(

יאוול תועפות

תוחיכש יאוול תועפות

(common)

תועיפומש תועפות דחא שמתשמ דעב

ךותמ

ןובאית רסוח

(היסקרונא)

יאוול תועפות אל

תוחיכש

תועפות

תועיפומש

1-10

םישמתשמ

ךותמ

1000

דומע

ךותמ

רידס אל קפוד

וחווד

םירקמ

םידדוב

לש

החירפ

תיתלגומ

בבא תי

תיללכ

הפירח

AGEP

לש גוס הבוגת

תירוע

הרומח

תעב ב שומישה םירישכת

םיליכמה ןירדפאודואספ

דואמ תורידנ יאוול תועפות

(very rare)

ב תועיפומש תועפות דע

ךותמ דחא שמתשמ

10,000

םג וחוודו

סבאטפר זניראלק לש קווישה תעב

בלה בצקב תוערפה

5

(

?הפורתה תא ןסחאל ךיא

שי

ל תחתמ ןסחאל

25°C

תוחלמ ןגהל ידכ תירוקמה הזיראב ןסחא

אל

ןיא

איפקהל

אפורל ןולעה

ןכרצל ןולעה

חלשנ

םוסרפל

רגאמב

תופורתה

רתאבש

דרשמ

תואירבה

its/pharmacy/trufot/index.asp

https://www.old.health.gov.il/un

ןתינ

לבקל

ספדומ םי

"

הינפ

תרבחל

רייאב

לארשי

חר

שרחה

דוה

ןורשה :ןופלט ,

09-7626700

,הכרבב

לארשי רייאב

Similar products

Search alerts related to this product

View documents history

Share this information